Facebook Pixel
EmpowHER Guest

hair loss....plz help me....

By Anonymous June 30, 2011 - 10:25pm
Rate This

i am getting my hair loss so much besides my hormones are also imbalance for this my treatment is going on with DIANE-35 and Obimet-500mg.due to intake of this medicene i am getting loose motions too.can u plz suggest me what should i do to make my hormones balance and stop hair falling too.

Add a Comment1 Comments

Hi Anon,

One of the side effects of Diane 35 is hair loss, unfortunately. Maybe your doctor can prescribe an alternative medication or lower the dosage if that's possible. However, sometimes the side effects of medications can outweigh the benefits. If you feel like this is the case, your doctor may choose an alternate medication to regulate your hormones.

Best wishes,


July 1, 2011 - 7:40am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Hair Loss

Get Email Updates

Hair Loss Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!